# SDR SIMA200533903

- Difficulty date: December 4, 2005
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Cabin`
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT ROW LIGHT AT ROW 1C WILL NOT ILLUMINATE.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
